Pacific Journal of Mathematics

On the theory of compact operators in von Neumann algebras. II.

Victor Kaftal

Article information

Source
Pacific J. Math., Volume 79, Number 1 (1978), 129-137.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102805991

Mathematical Reviews number (MathSciNet)
MR526672

Zentralblatt MATH identifier
0412.47019

Subjects
Primary: 47C15: Operators in $C^*$- or von Neumann algebras
Secondary: 46L10: General theory of von Neumann algebras

Citation

Kaftal, Victor. On the theory of compact operators in von Neumann algebras. II. Pacific J. Math. 79 (1978), no. 1, 129--137. https://projecteuclid.org/euclid.pjm/1102805991


Export citation

References

  • [1] S. K. Berberian, The Weyl spectrum of an operator, Indiana Univ. Math. J., 20 (1970), 529-554.
  • [2] I. D. Berg, An extension of the Weyl-von Neumann theorem to normaloperators, Trans. Amer. Math. Soc, 160 (1971), 365-371.
  • [3] J. Dixmier, Les Algebres d'Operateurs dans Espace Hilbertien,2nd ed. Paris: Gauthier-Villars, 1969.
  • [4] J. Dixmier, Les C*-Algebreset Leurs Representations, 2nd ed. Paris: Gauthier-Villars, 1969.
  • [5] N. Dunford and J. T. Schwartz, Linear Operators, Part II, New York-London-Sydney Interscience, 1967.
  • [6] G. Edgar, J. Ernest, and S. G. Lee, Weighing operator spectra, Indiana University, Math. J., 21 (1971), 61-80.
  • [7] P. A. Fillmore, Extensionsrelative to semi-finite factors, Rome conference, Septem- ber, 1975.
  • [8] P. R. Halmos, Continuous functions of Hermitianoperators, Proc. Amer. Math. Soc, 31 (1972), No. 1, 130-132.
  • [9] V. Kaftal, On the theory of compact operators in von Neumann algebras I, Indiana Univ. Math. J., 26 (1977), 447-457.
  • [10] M. A. Naimark, Normed Rings, 1st Amer. ed. Wolters-Noordhoff, Groningen, 1970.
  • [11] J. Von Neumann, Charakterisierungdes Spektrums eines Integraloperators, Paris: Herman & C, 1935.
  • [12] V. I. Ovchinnikov, Symmetricspaces of measurable operators, Soviet Math. Dokl., 11 (1970), No. 2, 448-451.
  • [13] W. Sikonia, The von Neumann converse of Weyl's theorem, Indiana Univ. Math. J., 21 (1971), 121-124.
  • [14] H. Weyl, Ueber beschrankte quadratische Formen, deren Differenz vollstetig ist., Rend. Circ. Mat. Palermo, 27 (1909), 373-392.
  • [15] L. Zsido', The Weyl-von Neumann theorem in semi-finite factors, J. Functional Anal., 18 (1975), 60-72.

See also

  • Victor Kaftal. On the theory of compact operators in von Neumann algebras. {\rm I}. I [MR 57 #3908] Indiana Univ. Math. J. 26 1977 3 447--457.